EconPapers    
Economics at your fingertips  
 

Gaussian semiparametric estimation of multivariate fractionally integrated processes

Katsumi Shimotsu

Economics Discussion Papers from University of Essex, Department of Economics

Abstract: This paper analyzes the semiparametric estimation of multivariate long-range dependent processes. The class of spectral densities considered includes multivariate fractionally integrated processes, which are not covered by the existing literature. This paper also establishes the consistency of the multivariate Gaussian semiparametric estimator, which has not been shown in the other works. Asymptotic normality of the multivariate Gaussian semiparametric estimator is also established, and the proposed estimator is shown to have a smaller limiting variance than the two-step Gaussian semiparametric estimator studied by Lobato (1999). Gaussianity is not assumed in the asymptotic theory.

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.essex.ac.uk/8870/ original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:esx:essedp:8870

Ordering information: This working paper can be ordered from
Discussion Papers Administrator, Department of Economics, University of Essex, Wivenhoe Park, Colchester CO4 3SQ, U.K.

Access Statistics for this paper

More papers in Economics Discussion Papers from University of Essex, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Essex Economics Web Manager ().

 
Page updated 2025-03-19
Handle: RePEc:esx:essedp:8870